# SDR 95ZZZX1328

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N214AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7206
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117150071
- Condition: Bulged
- Location: M/R
- Part time: 4,103 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE BALANCE WEIGHT IS COMPRESSING DUE TO CENTIFUGAL FORCE WHICH CAUSES A BULGE IN THE BLADE OUTER SKIN BEYOND MFG'S LIMITS, RENDERING THE BLADE UNSERVICEABLE.
